Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Filters

My NCBI Filters

Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1996 2
1997 4
1998 10
1999 10
2000 15
2001 21
2002 18
2003 17
2004 1
2005 1
2008 1
2009 1
2024 0

Text availability

Article attribute

Article type

Publication date

Similar articles for PMID: 12921220

101 results

Results by year

Filters applied: . Clear all
Page 1
Olanzapine pediatric overdose.
Bond GR, Thompson JD. Bond GR, et al. Ann Emerg Med. 1999 Aug;34(2):292-3. doi: 10.1016/s0196-0644(99)70250-7. Ann Emerg Med. 1999. PMID: 10424940 No abstract available.
Olanzapine overdose.
Gardner DM, Milliken J, Dursun SM. Gardner DM, et al. Am J Psychiatry. 1999 Jul;156(7):1118-9. doi: 10.1176/ajp.156.7.1118. Am J Psychiatry. 1999. PMID: 10401471 No abstract available.
Olanzapine overdose: a pediatric case report.
Kochhar S, Nwokike JN, Jankowitz B, Sholevar EH, Abed T, Baron DA. Kochhar S, et al. J Child Adolesc Psychopharmacol. 2002 Winter;12(4):351-3. doi: 10.1089/104454602762599907. J Child Adolesc Psychopharmacol. 2002. PMID: 12625996
Olanzapine overdose.
Johal BK, Shelly MP. Johal BK, et al. Anaesthesia. 2000 Sep;55(9):929. doi: 10.1046/j.1365-2044.2000.01664-25.x. Anaesthesia. 2000. PMID: 10947781 Free article. No abstract available.
Olanzapine overdose with serum concentrations.
Cohen LG, Fatalo A, Thompson BT, Di Centes Bergeron G, Flood JG, Poupolo PR. Cohen LG, et al. Ann Emerg Med. 1999 Aug;34(2):275-8. doi: 10.1016/s0196-0644(99)70243-x. Ann Emerg Med. 1999. PMID: 10424935
Olanzapine overdose in an 18-month-old child.
Catalano G, Cooper DS, Catalano MC, Butera AS. Catalano G, et al. J Child Adolesc Psychopharmacol. 1999;9(4):267-71. doi: 10.1089/cap.1999.9.267. J Child Adolesc Psychopharmacol. 1999. PMID: 10630456 Review.
Olanzapine overdose.
Fogel J, Díaz JE. Fogel J, et al. Ann Emerg Med. 1998 Aug;32(2):275-6. doi: 10.1016/s0196-0644(98)70162-3. Ann Emerg Med. 1998. PMID: 9701324 No abstract available.
101 results